| Catalog Number |
2466-0007 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.Investigation summary: a complaint of pumping segment tubing being flat and not being able to complete infusion was received from the customer.No product or photo was returned by the customer.The customer complaint of tubing defective/ damaged could not be verified due to the product not being returned for failure investigation.A device history record review for model 2466-0007 lot number 21095172 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 02sep2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported while using bd alaris¿ lvp ss bag 20d low sorb the tubing was damaged.There was no report of patient impact.The following information was provided by the initial reporter: upon looking at the tubing, the part that fits into the pump was smashed completely flat.Health care providers called nurse and she had to take the chemo down to pharmacy and replace the tubing.Once this was done, the chemotherapy infused without any difficulty.It was a faulty chemo tubing.